MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced a complete loss of coverage and did not feel any stimulation on the right side during a reprogramming session.The physician stated that the leads appeared to be slightly toward the left side.A x-ray was performed and confirmed the lead migration.The patient underwent a revision procedure due to administrative reasons.During the procedure, the implanted leads were surgically exposed and inspected.An attempt was made to reposition the previously implanted the lead, however, adequate stimulation coverage was not achieved.The physician attempted to advance and implant a new lead, but the attempt was unsuccessful.Two existing leads were repositioned, resulting in improved stimulation coverage.No leads were explanted during the procedure.Improved stimulation coverage was achieved following lead repositioning.The patient was doing well postoperatively and no procedural conditions were reported.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event.Second lead: product family scs-linear leads upn unknown model unknown serial-lot unknown batch unknown udi unknown clik anchor: product family upn unknown model unknown serial n/a batch unknown udi unknown.

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50216997
Report Number3006630150-2026-05806
Device Sequence Number17666951
Product Code LGW
UDI-Device Identifier08714729767749
UDI-Public(01)08714729767749(17)270819(10)7109623
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2218-70
Device Catalogue NumberSC-2218-70
Device Lot Number7109623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight176 LB